# SDR FDEA202106091623

- Difficulty date: June 9, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 76,428 hours, 26,611 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Nut Plate
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS NUT PLATES DAMAGED INSIDE ZONE 316 R/H UPPER SIDE.  AFTER FURTHER INSPECTION CORROSION WAS FOUND AND DETERMINED OUT OF LIMITS.   INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 53-20-00 #24 AND EA NO. 8-5330-T0362493.  REPLACED NUT-PLATES IAW SRM 51-31-01 VOL. 2.
